# SDR BH22001F00000

- Difficulty date: October 31, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N20LX
- Make and model: Piper PA-31-350
- Aircraft serial: 317552121
- Engine: Lyc TIO540*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 606C662
- Part serial: 02511903
- Condition: Defective
- Location: Landing Gear
- Part time: 285 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOODYEAR FLIGHT CUSTOM II 6PLY.  THIS IS THE SECOND TIRE.  I HAVE CHANGED DUE TO THIS CONDITION I DID NOT SAVE THE FIRST TIRE.  WHEN I CHANGED IT LAST AND THOUGHT THE BLISTER WAS FROM AGE.  THIS IS THE SECOND TIRE, LOOKS LIKE MAYBE THERE IS A WEAK SPOT OR DEFECT.
